Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GagaSlaysUrFav

Oil Came Back Mid-Way Through Accutane Course

Recommended Posts

i started a 4 month course of accutane on may 28th and by the end of june the oil went away completely. i was over the moon but a couple of days ago i noticed it had came back and it's driving me insane bc idk what i've done wrong, i stopped taking them for a week bc they ran out but it stays in your body for months so it couldn't have messed everything up right? what should i do? if there is one thing i hate more than spots it's definitely oil :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×